# SDR AWXA200700111

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,343 hours, 24,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: 5478
- Condition: No Test
- Location: Rt Cabin Door
- Part time: 33,305 hours, 13,378 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EE - EMERGENCY EXIT LIGHT TEST FAILED FOR LEFT AFT EXT LOAD FAULT (STEP 6 OF T/C I8M05334).  MX REMOVED AND REPLACED AFT RT CABIN DOOR SLIDE ASSY PER T/C R1C25305.  MX PERFORMED EMERG EXIT LIGHT TEST PER STEP 6 OF T/C I8M05334.  OPS CHECK WAS GOOD.
